| Catalog Number |
3910-900-093 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that while trying to pass the suture the needle broke where it connects to the pushing shaft.The needle fell on the floor when the cobra was pulled out of the shoulder.The case was completed by using a different passer.There was no delay.